# SDR QXEA2018012900054

- Difficulty date: January 29, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 27,743 hours, 29,889 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 85217008001QX
- Condition: Broken
- Location: Cabin Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS FLIP STEP ON MAIN CABIN DOOR BROKEN. REMOVED FROM SERVICE. INSPECTION FOUND THE FOLDING PORTION OF MCD TOP STEP TO BE BROKEN FROM ITS POTTED INSERTS. REMOVED BROKEN PORTION OF THE STEP, BROKEN HARDWARE. INSTALLED SERVICEABLE FLIP STEP ASSY ON MCD. DOOR OPENS AND CLOSES AS IT SHOULD. NO FURTHER DEFECTS. RETURNED TO SERVICE.
